# SDR HALA2009061500237

- Difficulty date: June 15, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 87,757 hours, 19,754 cycles
- System (JASC): 4990 · APU Oil System
- Part: Ecu
- Part number: 211734220
- Part serial: 102196
- Condition: Unknown
- Location: Apu Oil Sys
- Part time: 16,603 hours, 977 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU INOP, OIL QT ZERO.  RAN APU, THEN PHYSICALLY VERIFIED OIL QTY WITH SIGHT GAUGE, LEVEL IS FULL AND QTY INDICATION IN CKPT READS FULL ALSO.  BIT CHECK ECU FOUND "A/C START CIRCUIT" MSG, TROUBLE SHOT PER FIM 49-11-00, NO DEFECTS NOTED.  REMOVED AND REPLACED ECU PER MANAGEMENT AS PRECAUTIONARY PER AMM 49-61-05.  OPS CHECK OK, SECURITY CHK OK.
